| Catalog Number |
SCX-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iv, suspected/actual rupture/deflation, wrinkling/rippling, correction of asymmetry" via national breast implant registry.Capsulectomy/capsulotomy was performed.This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv and rupture.